# SDR FDEA201009163507

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3650
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT FOUND AT S14R FROM BS 781 THROUGH BS 781,156 RUNNING VERTICAL UNDER LAP SEAM AT THE EDGE OF THE BUTT JOINT, DURING LAP SEAM INSP FOR SCRIBE LINES. ACCOMPLISHED EA F-53330-139219 FUSELAGE- PLATE/ SKIN (AD2007-19-07) EO F-5330-7-5000 SECTION 43 SKIN SCRATCH BS 781.0; S-14R, TREATED & PRIMED AREA IAW SRM 51-20-01.  MAJOR REPAIR.
